# SDR GUUA93632100409A

- Difficulty date: October 4, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 27,896 hours, 33,262 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9166, AFTER TAKEOFF THE LANDING GEAR UNSAFE HANDLE LIGHT REMAINED ON AFTER GEAR RETRACTION.  CONTINUED TO DESTINATION.  LANDED WITHOUT INCIDENT.   ADJUSTED NOSE LANDING GEAR UP POSITION INDICATOR SWITCH.  LANDING GEAR OPERATIONAL CHECK OK.
